# SDR SWAA2020111727954

- Difficulty date: November 3, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,878 hours, 26,984 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RT HORIZONTAL STAB ON RIB NR 4 UPPER OUTBOARD CHORD FWD HOLE 1 EA.  ACCOMPLISHED INTERN REPAIR AT RT HORIZONTAL STAB RIB NR 4 UPPER OUTBOARD CHORD FWD HOLE, PER RES-W12016363-1 REV P1 AND EA 20-155-02202 REV IR REPETITIVE INSPECTION LT TLD, SPEC LIMIT START 11/12/20.  INSPECTION THRESHOLD 30 DAYS, ACTION REQUIRED: CONTACT ENGINEERING IF THE RT HORIZONTAL STABILIZER WILL BE ROBBED.
